# SDR SIMA200712827

- Difficulty date: April 25, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 13,063 hours, 11,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Part time: 13,063 hours, 11,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM INBOARD SIDE CORRODED AT FRAME 20 CROSSBEAM.  REMOVED DAMAGE AND INSTALLED DOUBLER IAW EMB SRM 53-00-01, FIGURE 201.  AIRCRAFT RETURNED TO SERVICE.
